ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS (vol 59, pg 377, 2016)



Guletskii, V and Tikhomirov, A
(2018) ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS (vol 59, pg 377, 2016). PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 61 (1). 177 - 177.

[img] Text
CubicsQuadrics12.pdf - Accepted Version

Download (156kB)
Item Type: Article
Uncontrolled Keywords: algebraic cycles, K3-surfaces, symplectomorphism, mixed Hodge structures, cubic threefolds, intermediate Jacobian
Depositing User: Symplectic Admin
Date Deposited: 05 Dec 2018 09:42
Last Modified: 07 Dec 2018 01:10
DOI: 10.1017/S0013091517000505
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029517
Repository Staff Access